Non-simply connected symplectic fillings of lens spaces

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 39
  • Download : 0
We prove results exploring the relationship between the fundamental group and the second Betti number of minimal symplectic fillings of lens spaces. These results unify and generalize several disparate facts appearing in the literature. The Fibonacci numbers make a cameo appearance.
Publisher
WILEY
Issue Date
2022-06
Language
English
Article Type
Article
Citation

BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.54, no.3, pp.1010 - 1026

ISSN
0024-6093
DOI
10.1112/blms.12611
URI
http://hdl.handle.net/10203/297420
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0